# SDR C2XA98BT013

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21837
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 202
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140071
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING IN EWR, TOWER OBSERVED SMOKE FROM LEFT LANDING GEAR ON LANDING ROLL.  TOWER CALLED TRUCKS AND NOTIFIED CAPTAIN.  REMOVED AND REPLACED WHEEL AND WHEEL SPEED TRANSDUCER.  (M)
